# SDR RAIA950842

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Part number: ACM2626810
- Condition: Req'D Service
- Location: Left
- Part time: 9,569 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7421 - ANTI-SKID SYSTEM RELEASES PRESSURE ON BRAKES ENOUGH TO WHERE NORMAL BRAKING IS QUESTIONABLE.  MAINTENANCE BLEED BRAKES, SERVICED CAPTAINS MASTER CYLINDERS.  TAXI CHECK OK.  (M)
